# SDR SIMA20120620011

- Difficulty date: June 20, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 30,285 hours, 28,447 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON FLIGHT 2796 THE CREW REPORTED THAT WHILE ON FINAL RECEIVED A BAGGAGE SMOKE WARNING.  THE CAPTAIN USED THE EPC AND THE FIRE BOTTLE WAS USED.  UPON LANDING THE FLIGHT ATTENDANT CHECKED THE BAGGAGE COMPARTMENT USING THE PEEPHOLE AND REPORTED NO FIRE OR SMOKE.  REMOVED AND REPLACED AFT BAGGAGE SMOKE DETECTOR IAW AMM 26-15-01.  PART NUMBER: 473597-13, SERIAL NUMBER: 3071 LOCATION AFT.  REMOVED AND REPLACED FWD BAGGAGE SMOKE DETECTOR IAW AMM 26-15-01.  PART NUMBER: 473597-13, SERIAL NUMBER: 1320 LOCATION FWD.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
